Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On conformal mapping of nearly circular regions


Author: S. E. Warschawski
Journal: Proc. Amer. Math. Soc. 1 (1950), 562-574
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0036837-9
MathSciNet review: 0036837
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036837-9
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society